On conformally recurrent Kahlerian Weyl spaces


Ozdemir F. , YILDIRIM G. H.

TOPOLOGY AND ITS APPLICATIONS, vol.153, pp.477-484, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 153
  • Publication Date: 2005
  • Doi Number: 10.1016/j.topol.2004.11.004
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.477-484

Abstract

We consider a conformally recurrent Kahlerian Weyl space on which some pure and hybrid tensors are defined. We define the tensor G(ij) of weight {0} by G(ij) = H-ij - H-ji, where H-ij is a tensor of weight {0} which can be written in terms of the covariant curvature tensor R-ijkl and an antisymmetric tensor F-kl by H-ij = 1/2R(ijkl)F(kl). It is shown that a Kahlerian Weyl space is an Einstein-Weyl space if and only if the tensor Gij is proportional to the tensor F-ij. We also prove that the conformal recurrency of Kahlerian Weyl space implies its recurrency. (c) 2004 Elsevier B.V. All rights reserved.